Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 730454, 9 pages
http://dx.doi.org/10.1155/2013/730454
Research Article

A Conjugate Gradient Method with Global Convergence for Large-Scale Unconstrained Optimization Problems

1School of Science, East China University of Science and Technology, Shanghai 200237, China
2School of Information and Statistics, Guangxi University of Finance and Economics, Nanning 530003, China
3College of Mathematics and Information Science, Guangxi University, Nanning 530004, China

Received 26 August 2013; Accepted 22 October 2013

Academic Editor: Delfim Soares Jr.

Copyright © 2013 Shengwei Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Zoutendijk, “Nonlinear programming, computational methods,” in Integer and Nonlinear Programming, J. Abadie, Ed., pp. 37–86, North-Holland Publishing, Amsterdam, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. J. D. Powell, “Restart procedures for the conjugate gradient method,” Mathematical Programming, vol. 12, no. 2, pp. 241–254, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. J. D. Powell, “Nonconvex minimization calculations and the conjugate gradient method,” in Numerical Analysis, vol. 1066 of Lecture Notes in Mathematics, pp. 122–141, Springer, Berlin, Germany, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y.-H. Dai and L.-Z. Liao, “New conjugacy conditions and related nonlinear conjugate gradient methods,” Applied Mathematics and Optimization, vol. 43, no. 1, pp. 87–101, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. C. Gilbert and J. Nocedal, “Global convergence properties of conjugate gradient methods for optimization,” SIAM Journal on Optimization, vol. 2, no. 1, pp. 21–42, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Li, C. Tang, and Z. Wei, “New conjugacy condition and related new conjugate gradient methods for unconstrained optimization,” Journal of Computational and Applied Mathematics, vol. 202, no. 2, pp. 523–539, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z. Wei, S. Yao, and L. Liu, “The convergence properties of some new conjugate gradient methods,” Applied Mathematics and Computation, vol. 183, no. 2, pp. 1341–1350, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Shengwei, Z. Wei, and H. Huang, “A note about WYL's conjugate gradient method and its applications,” Applied Mathematics and Computation, vol. 191, no. 2, pp. 381–388, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Huang, S. Yao, and H. Lin, “A new conjugate gradient method based on HS-DY methods,” Journal of Guangxi University of Technology, no. 4, pp. 63–66, 2008. View at Google Scholar
  10. L. Zhang, “An improved Wei-Yao-Liu nonlinear conjugate gradient method for optimization computation,” Applied Mathematics and Computation, vol. 215, no. 6, pp. 2269–2274, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Zhang, “Further studies on the Wei-Yao-Liu nonlinear conjugate gradient method,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7616–7621, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. Z. Dai and F. Wen, “Another improved Wei-Yao-Liu nonlinear conjugate gradient method with sufficient descent property,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7421–7430, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Dai, J. Han, G. Liu, D. Sun, H. Yin, and Y.-X. Yuan, “Convergence properties of nonlinear conjugate gradient methods,” SIAM Journal on Optimization, vol. 10, no. 2, pp. 345–358, 1999. View at Google Scholar · View at MathSciNet
  14. J. J. Moré, B. S. Garbow, and K. E. Hillstrom, “Testing unconstrained optimization software,” ACM Transactions on Mathematical Software, vol. 7, no. 1, pp. 17–41, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet